Alert archive / Nevada / Red Flag Warnings in 2014
Red Flag Warning 7, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Apr 24, 2014, 3:05 PM MST for Mohave County, Arizona; San Bernardino County, California; Clark County, Lincoln County, Nye County, Nevada. It took effect at Apr 25, 2014, 11:00 AM MST. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2014, 3:05 PM MST (22:05 UTC)
- In effect from
- Apr 25, 2014, 11:00 AM MST
- Expired
- Apr 25, 2014, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 94 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:15 PM MST | NON-TSTM WND GST 67 | 2 Se Yucca Flat (Nts Sr, NV | |
| Apr 25, 3:55 PM MST | NON-TSTM WND GST 58 | 4 Ene Fort Irwin, CA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3757 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129 WWUS85 KVEF 242205 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 305 PM PDT THU APR 24 2014 .ANOTHER STRONG LOW PRESSURE SYSTEM WILL BRING INCREASING WINDS TO THE AREA FRIDAY INTO FRIDAY NIGHT. WARM TEMPERATURES AND DRY CONDITIONS ARE STILL EXPECTED AT LOWER ELEVATIONS FRIDAY BEFORE THE LOW MOVES ACROSS THE AREA FRIDAY NIGHT AND SATURDAY. AZZ101-102-CAZ229-NVZ461-462-465-466-251500- /O.UPG.KVEF.FW.A.0004.140425T1800Z-140426T0300Z/ /O.NEW.KVEF.FW.W.0007.140425T1800Z-140426T0300Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 305 PM PDT THU APR 24 2014 /305 PM MST THU APR 24 2014/ ...RED FLAG WARNING IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...229...461...462...465 AND 466... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THIS RED FLAG WARNING REPLACES THE FIRE WEATHER WATCH WHICH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH...FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...WINDS WILL INCREASE DURING THE MORNING FRIDAY WITH THE STRONGEST WINDS IN THE AFTERNOON THROUGH EARLY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 50 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT AT LOWER ELEVATIONS. HUMIDITY IS EXPECTED TO INCREASE FAIRLY QUICKLY FRIDAY EVENING. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
3 follow-up statements
770 WWUS85 KVEF 251035 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 335 AM PDT FRI APR 25 2014 .A STRONG LOW PRESSURE SYSTEM WILL BRING INCREASING WINDS TO THE AREA TODAY AND TONIGHT. SEASONABLE TEMPERATURES AND DRY CONDITIONS ARE EXPECTED AT THE LOWER ELEVATIONS BEFORE THE LOW MOVES ACROSS THE AREA TONIGHT AND SATURDAY. AZZ101-102-CAZ229-NVZ461-462-465-466-252230- /O.CON.KVEF.FW.W.0007.140425T1800Z-140426T0300Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 335 AM PDT FRI APR 25 2014 /335 AM MST FRI APR 25 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102... 229...461...462...465 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH...FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...WINDS WILL INCREASE THIS MORNING...PEAK IN THE AFTERNOON AND EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 50 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT AT LOWER ELEVATIONS. HUMIDITY IS EXPECTED TO INCREASE FAIRLY QUICKLY FRIDAY EVENING. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
977 WWUS85 KVEF 252203 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 303 PM PDT FRI APR 25 2014 .A STRONG LOW PRESSURE SYSTEM WILL BRING INCREASING WINDS TO THE AREA INTO THIS EVENING. SEASONABLE TEMPERATURES AND DRY CONDITIONS ARE EXPECTED AT THE LOWER ELEVATIONS BEFORE THE LOW MOVES ACROSS THE AREA TONIGHT AND SATURDAY. AZZ101-102-CAZ229-NVZ461-462-465-466-260300- /O.CON.KVEF.FW.W.0007.000000T0000Z-140426T0300Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 303 PM PDT FRI APR 25 2014 /303 PM MST FRI APR 25 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...229...461...462...465 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH...FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...GUSTY SOUTHWEST WINDS ARE EXPECTED TO CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY LATE EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 50 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT AT LOWER ELEVATIONS. HUMIDITY IS EXPECTED TO INCREASE FAIRLY QUICKLY THIS EVENING. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
495 WWUS85 KVEF 260233 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 733 PM PDT FRI APR 25 2014 AZZ101-102-CAZ229-NVZ461-462-465-466-260345- /O.EXP.KVEF.FW.W.0007.000000T0000Z-140426T0300Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 733 PM PDT FRI APR 25 2014 /733 PM MST FRI APR 25 2014/ ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...229...461...462...465 AND 466... WINDS HAD BEGUN TO DECREASE AND RELATIVE HUMIDITY HAD RECOVERED ABOVE 15 PERCENT THIS EVENING. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Apr 24, 2:50 PM MST, 15 minutes earlier.
Area forecast discussion, Apr 24, 2:50 PM MST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 250 PM PDT THU APR 24 2014 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION FRIDAY AND SATURDAY BRINGING GUSTY WINDS...A GOOD CHANCE OF RAIN AND MOUNTAIN SNOW SHOWERS...AND MUCH COOLER TEMPERATURES. DRY AND WARMER WEATHER CAN BE EXPECTED SUNDAY THROUGH TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. && .SHORT TERM...THROUGH SATURDAY NIGHT... CLOUDS STARTING TO INCREASE OVER THE FAR NORTHWEST PORTIONS OF THE CWA AHEAD OF A DEEPENING LOW PRESSURE SYSTEM THAT WILL BRING SIGNIFICANT CHANGES TO THE WEATHER STARTING FRIDAY. INITIALLY WE WILL SEE AN INCREASE IN SOUTHWEST WINDS LATE FRIDAY MORNING WITH MOST AREAS SEEING ADVISORY LEVELS WINDS BY THE AFTERNOON. MOST LOCATIONS WILL SEE GUSTS BETWEEN 40-50 MPH...BUT A FEW SITES ESPECIALLY ACROSS SAN BERNARDINO COUNTY MAY SEE GUSTS OVER 55 MPH. CURRENT WIND ADVISORIES LOOK GOOD AND NO CHANGES NEEDED. OVERALL THE MODELS REMAIN IN GOOD AGREEMENT WITH THE TRACK AND DEPTH OF THIS SYSTEM AND GENERALLY ONLY MADE SOME MINOR TWEAKS TO THE FORECAST. PRECIPITATION IS FORECAST TO MOVE INTO THE SIERRA FRIDAY AFTERNOON...BUT LITTLE IF ANY IS EXPECTED TO SPILL OVER ONTO THE EASTERN SLOPE UNTIL FRIDAY EVENING. THE LOW IS FORECAST TO GET WOUND UP AND DEEPEN JUST OFF THE CENTRAL CALIFORNIA COAST BEFORE MOVING INLAND ACROSS SOUTHERN CALIFORNIA LATE FRIDAY NIGHT INTO SATURDAY MORNING. STRONG AREA OF UPPER DIFFLUENCE AHEAD OF THE LOW WILL HELP GENERATE SHOWERS ACROSS MAINLY THE EASTERN HALF OF THE CWA FRIDAY NIGHT...ESPECIALLY ACROSS LINCOLN AND MOHAVE COUNTIES WHERE OVER A HALF AN INCH OF PRECIPITATION IS POSSIBLE. LESSER AMOUNTS ACROSS CLARK AND EASTERN SAN BERNARDINO COUNTIES...BUT UP TO 2 TENTHS OF AN INCH OF RAINFALL IS NOT OUT OF THE QUESTION. DID UP THE POP AND QPF AMOUNTS ACROSS THE EASTERN HALF OF THE CWA. SNOW LEVELS WILL START OUT AROUND 8000 FEET AND THEN FALL TO AROUND 5500 FEET BY SATURDAY MORNING. LOCATIONS BETWEEN 6000-7000 FEET COULD SEE UP TO 3 INCHES OF SNOW WITH HIGHER AMOUNTS ABOVE THAT. HOWEVER...AT THIS TIME FEEL THAT THE GREATEST THREAT OF SIGNIFICANT SNOW AMOUNTS WILL BE HIGH ENOUGH NOT TO AFFECT TRAVEL AND HAVE ELECTED NOT TO ISSUE ANY WINTER WEATHER PRODUCTS. A COLD FRONT IS ALSO EXPECTED TO MOVE THROUGH THE CWA FRIDAY EVENING AND THEN ACROSS THE CWA BY MID DAY SATURDAY WHICH IS EXPECTED TO USHER IN MUCH COOLER TEMPERATURES. TEMPERATURES ON SATURDAY ARE EXPECTED TO DROP AROUND 20 DEGREES FROM FRIDAYS HIGHS. BREEZY CONDITIONS ARE LIKELY BEHIND THE FRONT AND SCATTERED SHOWERS AND MOUNTAIN SNOW SHOWERS WILL AGAIN BE POSSIBLE ALONG THE FRONT. BY SATURDAY AFTERNOON THE UPPER LOW IS FORECAST TO BE OVER EASTERN ARIZONA...BUT SOME WRAP AROUND PRECIPITATION WILL STILL BE POSSIBLE ACROSS LINCOLN AND MOHAVE COUNTIES. PRECIPITATION IS EXPECTED TO END BY SATURDAY EVENING. .LONG TERM...SUNDAY THROUGH THURSDAY NIGHT. NORTHWEST FLOW ALOFT IS EXPECTED TO SET UP ON SUNDAY BEHIND THE DEPARTING SYSTEM AND A RIDGE ALOFT CENTERED OFFSHORE. MID-LEVEL ENERGY RIPPLING THROUGH THE FLOW COMBINED WITH ENOUGH MOISTURE SHOULD KEEP ENOUGH CLOUDS AROUND TO WARRANT PARTLY CLOUDY CONDITIONS ACROSS THE NORTHERN CWFA. BY MONDAY, SUNSHINE SHOULD BECOME MORE DOMINANT AS DRIER AIR ALOFT WORKS IN. ENERGY DROPPING DOWN THE EAST SIDE OF THE RIDGE ON TUESDAY AND POTENTIALLY INTO WEDNESDAY SHOULD HELP TO ENHANCE NORTH WINDS ACROSS THE EASTERN PORTIONS OF OUR AREA ESPECIALLY IN THE COLORADO RIVER VALLEY. LAKE WIND ADVISORY CRITERIA COULD VERY WELL BE MET ON TUESDAY AND MAYBE EVEN WEDNESDAY. TEMPS SHOULD BE 5-8 DEGREES BELOW NORMAL ON SUNDAY THEN WARM TO NEAR NORMAL ON MONDAY AS HEIGHTS RISE FURTHER. FROM TUESDAY ONWARD THE FORECAST BECOMES MORE UNCERTAIN WITH TEMPS AS THE GFS AND GEM BUILD THE RIDGE INLAND FURTHER WHILE THE ECMWF KEEPS THE CENTER OF IT OFFSHORE. AT THE PRESENT THE FORECAST LEANS TOWARD A BLEND OF THE COOLER ECMWF AND THE WARMER GFS/GEM. THUS ANY WARMING TREND THROUGH THE WEEK WILL BE BASED ON THE POSITION OF THE RIDGE. && .FIRE WEATHER...ANOTHER ROUND OF STRONG WINDS IS EXPECTED OVER THE AREA FRIDAY AFTERNOON AND EVENING WITH WIDESPREAD SOUTHWEST WINDS GUSTING OVER 35 MPH. RELATIVE HUMIDITY WILL BE CLOSE TO OR BELOW 15 PERCENT FOR AT LEAST A PORTION OF THE DAY OVER THE LOWER ELEVATIONS ACROSS MUCH OF SOUTHERN NEVADA AND NORTHWEST ARIZONA. THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FROM 11 AM TO 8 PM FRIDAY. && .AVIATION...FOR MCCARRAN...SOUTH WINDS MAINLY 4-8 KTS EARLY THIS MORNING WILL LIKELY BECOME EAST/SOUTHEAST BY LATE MORNING WITH SPEEDS UNDER 10 KTS. WINDS WILL BECOME SOUTH/SOUTHWEST AROUND 10 KTS AFTER ABOUT 23Z AND REMAIN THERE ALL NIGHT. MAINLY HIGH CLOUDS AOA 20K FEET THROUGH TONIGHT. STRONG SOUTHWESTERLY WINDS ARE EXPECTED FRIDAY AFTERNOON ALONG WITH LOWERING CLOUDS AND A RISK OF SHOWERS MAINLY IN THE BEATTY CORRIDOR. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...NO OPERATIONALLY SIGNIFICANT WEATHER IS EXPECTED TODAY WITH WINDS GENERALLY LESS THAN 10 KTS IN THE MORNING AND THE AROUND 10-15 KTS OUT OF THE SOUTHWEST IN THE AFTERNOON. A STORM SYSTEM WILL BRING INCREASING SOUTHWEST WINDS AREAWIDE ON FRIDAY ALONG WITH LOWERING CEILINGS AND INCREASING PRECIP CHANCES TO AREAS WEST AND NORTH OF LAS VEGAS. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && ASG/STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Apr 24, 3:51 AM MST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 351 AM PDT THU APR 24 2014 AZZ001>003-036-CAZ519>527-NVZ014>022-250700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 351 AM PDT THU APR 24 2014 /351 AM MST THU APR 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG LOW PRESSURE SYSTEM WILL BRING INCREASING WINDS TO THE AREA FRIDAY. A WIND ADVISORY HAS BEEN ISSUED FOR MOST OF THE AREA FROM 11 AM TO 11 PM FRIDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MAINLY THE LOWER ELEVATIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FROM 11 AM TO 8 PM. THE STORM IS EXPECTED TO BRING WIDESPREAD RAIN AND HIGH ELEVATION SNOW TO THE AREA FRIDAY NIGHT AND SATURDAY WITH MUCH COOLER TEMPERATURES SATURDAY. SEVERAL INCHES OF SNOWFALL IS POSSIBLE AT THE HIGHER ELEVATIONS BUT SNOW IS NOT EXPECTED TO IMPACT TRAVEL AREAS. BUILDING HIGH PRESSURE WILL BRING DRY AND WARMER CONDITIONS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:33 AM MST | Fire Weather Watch | VEF | Mohave | 12 hr |
| Apr 24, 3:39 AM MST | Wind Advisory | VEF | Mohave | 64 hr |
Nearby
Red Flag Warnings in Nevada, 2014Red Flag Warnings in Arizona, 2014Red Flag Warnings in California, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.